# SDR AWXA200200639

- Difficulty date: June 26, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- Aircraft time: 50,892 hours, 19,206 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518338
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-11 CHECK CORROSION WAS FOUND ON CABIN FLOORBEAM AT BS 1640, LBL 25 TO LBL 35. MAINTENANCE REMOVED DAMAGED SECTION OF FLOORBEAM BS 1640, FABRICATED 2 EACH REPAIR ANGLES, 2 EACH STRAPS, AND A CHORD, AND INSTALLED REPAIR PARTS IAW B757-200 SRM 53-00-51, PG. 209-213.
